# SDR KNNA2014F00024

- Difficulty date: December 31, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N870AG
- Make and model: Boeing 7374Y0
- Aircraft serial: 23870
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 085AE19
- Part serial: 203486
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, CAPTAIN STATIC, "NR 1 AUX P/S"  LIGHT ILLUMINATED.
